# SDR DXTA200601358

- Difficulty date: April 23, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 4,060 hours, 2,545 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW DAMP, MACH TRIM DISENGAGED TWICE ON TAKEOFF ROLL. PITOT HEAT WAS ON FOR 5 MINUTES PRIOR TO SECOND TAKEOFF ROLL.  PERFORMED OPS CHECK OF YAW DAMPNER ON FGC A AND B SIDES, FOUND NO DISCRECPENCIES. DOWNLOAD AFCS FAULTS AND MADC FAULTS AND MAILED TO TEAM X PRODUCT SUPPT. TEAM X, REPORTED NO YAW DAMPNER FAULTS FOUND BUT 2 MADC MIS COMP FAULTS FOUND CAUSED BY WATER IN PITOT TUBES. DISCONNECTED PITOT LINES FROM MADC'S AND PURGED OUT PITOT LINES AND PITOT TUBES FOR NR 1 AND NR 2 PITOT STATIC SYSTEMS. RECONNECTED PITOT LINES AND COMPLIED WITH PITOT LEAK CHECK IAW CITATION 750 MM CH 34-11-01. PITOT LEAK CHECK GOOD. PERFORMED OPERATIONAL CHECK OF FGC A AND B YAW DAMPNER SYS IAW MM AND OPS MANUAL, OPS CHECK GOOD.
